Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 281737, 27 pages
Research Article

Dynamics of a Compact Operator

Department of Mathematical Sciences, George Mason University, 4400 University Drive, Fairfax, VA 22030, USA

Received 22 December 2010; Accepted 13 January 2011

Academic Editor: V. Y. Glizer

Copyright © 2011 Teck-Cheong Lim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. C. Lim, β€œNonexpansive matrices with applications to solutions of linear systems by fixed point iterations,” Fixed Point Theory and Applications, vol. 2010, Article ID 821928, 13 pages, 2010. View at Publisher Β· View at Google Scholar
  2. F. Bayart, Dynamics of Linear Operators, vol. 179 of Cambridge Tracts in Mathematics, 2009.
  3. H. R. Dowson, Spectral Theory of Linear Operators, Academic Press, New York, NY, USA, 1978.
  4. R. Merris, Combinatorics, Wiley-Interscience, New York, NY, USA, 2003.